# SDR DL73K970880

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXT EMERGENCY LIGHT INOP, JUST FORWARD OF THE REAR CARGO DOOR.  REPLACED CHARGER M1136 AND LIGHT OPS CKS GOOD PER M/M.
